# SDR USAA2014032700012

- Difficulty date: March 24, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 C11 CHECK, LEVEL 2 GALVANIC CORROSION ON CREASE BEAM INNER CHORD BETWEEN BS 730 TO BS 760, LBL 63.  REPAIRED CREASE BEAM INNER CHORD BETWEEN BS 730 TO BS 760, LBL 63 IAW SRM 53-30-1A-1, FIG 101, 51-40-02 & 51-20-01.
